Electronic version of an article published as "Quantum Invariants of Templates," Journal of Knot Theory and Its Ramifications (JKTR), 5(12), 2003, 653 -681. DOI: 10.1142/S021821650300269X © copyright World Scientific Publishing Company,


We define invariants for templates that appear in certain dynamical systems. Invariants are derived from certain bialgebras. Diagrammatic relations between projections of templates and the algebraic structures are used to define invariants. We also construct 3-manifolds via framed links associated to tamplate diagrams, so that any 3-manifold invariant can be used as a template invariant. (705 kB)
PostScript copy

searchqt.pdf (6489 kB)
searchable pdf copy

Included in

Mathematics Commons